# SDR CALA2009110300661

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 49,362 hours, 5,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF CARD 25-3350-1-7122.  EMERGENCY LIGHTS INOP.  REMOVED & REPLACED BATTERY PACK REF AMM CHAPT 33-51-15-800C5, OPS CKD NORMAL.
